# SDR QXEA0202224

- Difficulty date: December 23, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,505 hours, 13,341 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION BETWEEN LOCATIONS 10.5 AND 12.5 FROM FORWARD SPLICE ON SEAT TRACK 3.  REPAIRED IAW DHC08 SRM 51-40-11 AND SRM 51-40-00.
